MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010215
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 02/05/2014
Type of Reportable Event Malfunction
Event or Problem Description
Reported per clinical trial dvl-he-020: (b)(6) 2014 subject patient underwent primary open midline umbilical hernia repair procedure.A bard/davol ventrio hernia patch was placed intra-peritoneal in an underlay technique.Non-bard/davol mechanical fixation and sutures were used.Full skin closure was achieved using sutures and adhesive skin closure.The patient was discharged to home on (b)(6) 2014.(b)(6) 2014 subject patient was diagnosed with subcutaneous seroma; no action taken.(b)(6) 2014 reported end date for the adverse event.Per the study clinician, the reported adverse event has been assessed as moderate in severity, possibly related to the study device and possibly related to the index procedure.As reported, the ae is reported as recovered/resolved.
 
Additional Manufacturer Narrative
As reported, about one week post-implant of ventrio mesh, the patient was diagnosed with a seroma, which resolved with no treatment required.The clinician has assessed the patient¿s postoperative course as being "possibly" related to the study device and possibly related to the index procedure, however, based on the information provided, no conclusion can be made.Seroma is a known inherent risk of hernia repair surgery.The instructions-for-use, supplied with the device lists seroma as a possible complication.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 189 units released for distribution in (b)(6) 2013.Device not returned - remains implanted.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14488616
Report Number1213643-2022-00304
Device Sequence Number5322793
Product Code FTL
UDI-Device Identifier00801741016424
UDI-Public(01)00801741016424
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2016
Device Catalogue Number0010215
Device Lot NumberHUXE0351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale
Patient Weight66 KG